It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Bactrim
Feb 18, 2003
Bactrim worked wonderfully for me. I took it for over a year and then stopped. A month or two later, I got an H. pylori infection (a stomach infection that causes ulcers) and a couple months after that I caught a virus of the nervous system (similar to mono but not mono). Since I was so young and healthy, the doctors thought the Bactrim probably impacted my immune system. I'm fine now but I would definitely recommend against Bactrim. From what I've heard, Bactrim is a last resort antibiotic treatment for acne. If you're really at that point, I'd say go for the Accutane instead. Good luck.





All times are GMT -7. The time now is 02:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!